MathSciNet Relay Station
MathSciNet bibliographic data
MR2265449 47H10
Olatinwo, M. O.; Owojori, O. O.; Imoru, C. O. On some stability results for fixed point iteration procedure. J. Math. Stat. 2 (2006), no. 1, 339–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement